Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/73372
Title: SOLVING A ROUTING PROBLEM WITH THE AID OF AN INDEPENDENT COMPUTATIONS SCHEME
Authors: Chentsov, A. G.
Grigoryev, A. M.
Chentsov, A. A.
Issue Date: 2018
Publisher: South Ural State University (National Research University)
Южно-Уральский государственный университет (национальный исследовательский университет)
Citation: Chentsov A. G. SOLVING A ROUTING PROBLEM WITH THE AID OF AN INDEPENDENT COMPUTATIONS SCHEME / A. G. Chentsov, A. M. Grigoryev, A. A. Chentsov // Bulletin Of The South Ural State University Series-Mathematical Modelling Programming & Computer Software. — 2018. — Vol. 11. — № 1. — P. 60-74. — DOI: 10.14529/mmp180106.
URI: http://hdl.handle.net/10995/73372
RSCI ID: 32711849
SCOPUS ID: 85043710266
WOS ID: 000431356900006
PURE ID: 7033421
ISSN: 2071-0216
DOI: 10.14529/mmp180106
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
10.14529-mmp180106.pdf488,46 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.